# SDR CA110329003

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 11,281 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Riser
- Part number: 71712
- Condition: Cracked
- Location: Nr 1cyl Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, BOTH ENGINES CYLINDER NR 1 INTAKE RISER WERE FOUND CRACKED.  THERE WAS NO REPORT OF ANY ENGINE MALFUNCTION OR SNAG RELATED TO THE CRACK RISERS.  AFTER DISASSEMBLY WE FOUND A SMALL CRACK ON THE FLANGE SECTION ALLOWING A VERY SMALL AMOUNT OF FUEL LEAKING, IT WAS FOUND DUE TO THE BLUE DYE ON THE PIPE FROM THE 100LL.
